# SDR USAA2013040500008

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 42,083 hours, 15,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT EMERGENCY LIGHT BATTERY FAILED BATTERY CHECK.  REPLACED FORWARD LEFT EMERGENCY BATTERY PER AIRBUS MAINTENANCE MANUAL 33-51-38.
